# SDR UIEA2016061000419

- Difficulty date: June 8, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N850GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37570
- Aircraft time: 16,396 hours, 3,264 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Delaminated
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX BODY FAIRING NR 1R3CL EXT SURFACE MID AREA FOUND APPROXIMATELY 22" X 16" DELAMINATED, SEVERAL DENT MARKS.  BODY FAIRING NR 1R3CL EXT SURFACE REPAIRED IAW NR R1-53-67-11428, REV A.
